# SDR FDEA202310011678

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 89,191 hours, 17,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AUXILIARY TANK - STRINGER 47 AT STATION XCW 46.5 FOUND CRACK DURING   PERFORMING W/C 57.20.01.3. UPPER AUXILIARY TANK - STRINGER 47 AT STATION XCW 46.5 REPAIR CARRIED OUT AS PER MD-11   SRM 57-10-03-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
